# SDR P2EA2001V0010

- Difficulty date: October 18, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 43,808 hours, 38,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RIGHT WING L/E SECTION FSS 338 OUTER SKIN WITH DENT.  RIGHT WING L/E SECTION BETWEEN FSS 333.8 AND FSS 345.8 DUE TO DENT IAW SRM 57-30-4 FIG 5.
